Alert archive / Kentucky / Flash Flood Warnings in 2025

Flash Flood Warning 2, NWS Louisville, KY

February 15, 20258 counties in Kentucky

NWS Louisville, KY issued this flash flood warning at Feb 15, 2025, 9:07 AM CST for 8 counties in Kentucky. It was in force for 8 hr. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 15, 2025, 9:07 AM CST (15:07 UTC)
Expired
Feb 15, 2025, 5:00 PM CST
In force
8 hr
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Flood severity
None

Counties Adair County, KY, Allen County, KY, Barren County, KY, Clinton County, KY, Cumberland County, KY, Metcalfe County, KY, Monroe County, KY, Russell County, KY

The radar

The Nashville radar (KOHX), 131 km from the middle of the area, began a volume at 15:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 15, 9:08 AM CSTFLOOD1 N Albany, KYRoad Department going to close roads at two typical flood spots. Flooding is increasing across the county.
Feb 15, 9:38 AM CSTFLOOD3 Nne Flippin, KYStringtown Flippin Road closed due to flooding at MP 8.5.
Feb 15, 10:50 AM CSTFLASH FLOOD1 Nne Flippin, KYMultiple county and state roads closed due to flooding in Monroe County.
Feb 15, 10:58 AM CSTFLOOD2 Nw Roseville, KYKY 3179 MP 2.2.
Feb 15, 11:26 AM CSTFLOOD3 Ese Mt. Herman, KYKY 678 closed due to flooding at MP 20.8.
Feb 15, 11:28 AM CSTFLOOD2 Ene Tompkinsville, KYKY 100 closed at MP 16.5.
Feb 15, 11:29 AM CSTFLOOD3 Ne Tompkinsville, KYKY 2441 closed due to flooding.
Feb 15, 12:15 PM CSTFLASH FLOODBurkesville, KYMultiple roads in Cumberland County closed due to flooding.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 103 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 3.1 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2025-02-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2025-02-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 569 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
601 m above ground
0-6 km bulk shear
91 kt
0-1 km storm-relative helicity
569 m²/s²
0-3 km storm-relative helicity
1006 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

193 
WGUS53 KLMK 151507
FFWLMK
KYC001-003-009-053-057-169-171-207-152100-
/O.NEW.KLMK.FF.W.0002.250215T1507Z-250215T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Louisville KY
907 AM CST Sat Feb 15 2025

The National Weather Service in Louisville has issued a

* Flash Flood Warning for...
  South Central Adair County in south central Kentucky...
  Eastern Allen County in south central Kentucky...
  Southeastern Barren County in south central Kentucky...
  Clinton County in south central Kentucky...
  Cumberland County in south central Kentucky...
  Southern Metcalfe County in south central Kentucky...
  Monroe County in south central Kentucky...
  Russell County in south central Kentucky...

* Until 300 PM CST.

* At 907 AM CST, Doppler radar and Kentucky Mesonet rain gauges 
  indicated thunderstorms producing heavy rain across the warned 
  area. Between 1.5 and 3 inches of rain have fallen. Flash flooding 
  is ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar and automated gauges.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Tompkinsville, Albany, Jamestown, Burkesville, Leslie, Gamaliel, 
  Fountain Run, Waterview, Grider and Arat.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

Please report flooding to your local law enforcement agency when you 
can do so safely and have them relay your report to the National 
Weather Service in Louisville.

&&

LAT...LON 3690 8606 3703 8489 3701 8487 3697 8488
      3695 8491 3696 8495 3692 8496 3686 8506
      3675 8500 3670 8502 3662 8499 3663 8595
      3667 8594 3686 8606

FLASH FLOOD...RADAR AND GAUGE INDICATED

$$

MJ
3 follow-up statements
068 
WGUS73 KLMK 151638
FFSLMK

Flash Flood Statement
National Weather Service Louisville KY
1038 AM CST Sat Feb 15 2025

KYC001-003-009-053-057-169-171-207-152100-
/O.CON.KLMK.FF.W.0002.000000T0000Z-250215T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Adair KY-Allen KY-Barren KY-Clinton KY-Cumberland KY-Metcalfe KY-
Monroe KY-Russell KY-
1038 AM CST Sat Feb 15 2025

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 3 PM CST THIS 
AFTERNOON FOR SOUTH CENTRAL ADAIR, EASTERN ALLEN, SOUTHEASTERN 
BARREN, CLINTON, CUMBERLAND, SOUTHERN METCALFE, MONROE AND RUSSELL 
COUNTIES...

At 1038 AM CST, Doppler radar and automated rain gauges indicated 
thunderstorms producing heavy rain across the warned area. Between 
1.5 and 3 inches of rain have fallen. Flash flooding is ongoing or 
expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar and automated gauges.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Tompkinsville, Albany, Jamestown, Burkesville, Leslie, Gamaliel, 
  Fountain Run, Waterview, Grider and Arat.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

Please report flooding to your local law enforcement agency when you 
can do so safely and have them relay your report to the National 
Weather Service in Louisville.

&&

LAT...LON 3690 8606 3703 8489 3701 8487 3697 8488
      3695 8491 3696 8495 3692 8496 3686 8506
      3675 8500 3670 8502 3662 8499 3663 8595
      3667 8594 3686 8606

FLASH FLOOD...RADAR AND GAUGE INDICATED

$$

MJ
378 
WGUS53 KLMK 152014
FFWLMK
KYC001-003-009-053-057-169-171-207-152300-
/O.EXT.KLMK.FF.W.0002.000000T0000Z-250215T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Louisville KY
214 PM CST Sat Feb 15 2025

The National Weather Service in Louisville has extended the

* Flash Flood Warning for...
  South Central Adair County in south central Kentucky...
  Eastern Allen County in south central Kentucky...
  Southeastern Barren County in south central Kentucky...
  Clinton County in south central Kentucky...
  Cumberland County in south central Kentucky...
  Southern Metcalfe County in south central Kentucky...
  Monroe County in south central Kentucky...
  Russell County in south central Kentucky...

* Until 500 PM CST.

* At 214 PM CST, Doppler radar and automated rain gauges indicated 
  thunderstorms producing heavy rain across the warned area. Between 
  3 and 4 inches of rain have fallen. Additional rainfall amounts up 
  to 1 inch are possible in the warned area. Flash flooding is 
  ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar and automated gauges.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Tompkinsville, Albany, Jamestown, Burkesville, Leslie, Gamaliel, 
  Fountain Run, Waterview, Grider and Arat.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

Please report flooding to your local law enforcement agency when you 
can do so safely and have them relay your report to the National 
Weather Service in Louisville.

&&

LAT...LON 3690 8606 3703 8489 3701 8487 3697 8488
      3695 8491 3696 8495 3692 8496 3686 8506
      3675 8500 3670 8502 3662 8499 3663 8595
      3667 8594 3686 8606

FLASH FLOOD...RADAR AND GAUGE INDICATED

$$

ALL
795 
WGUS73 KLMK 152256
FFSLMK

Flash Flood Statement
National Weather Service Louisville KY
456 PM CST Sat Feb 15 2025

KYC001-003-009-053-057-169-171-207-152306-
/O.EXP.KLMK.FF.W.0002.000000T0000Z-250215T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Adair KY-Allen KY-Barren KY-Clinton KY-Cumberland KY-Metcalfe KY-
Monroe KY-Russell KY-
456 PM CST Sat Feb 15 2025

...FLASH FLOOD WARNING WILL EXPIRE AT 5 PM CST THIS AFTERNOON FOR 
SOUTH CENTRAL ADAIR, EASTERN ALLEN, SOUTHEASTERN BARREN, CLINTON, 
CUMBERLAND, SOUTHERN METCALFE, MONROE AND RUSSELL COUNTIES...

The heavy rain has ended for the moment.  An Areal Flood Warning 
remains in place due to lingering flooding issues. Please continue 
to heed remaining road closures.
A Flood Watch remains in effect until 1200 PM CST Sunday for 
portions of Indiana and Kentucky.

&&

LAT...LON 3690 8606 3703 8489 3701 8487 3697 8488
      3695 8491 3696 8495 3692 8496 3686 8506
      3675 8500 3670 8502 3662 8499 3663 8595
      3667 8594 3686 8606

$$

ALL

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Feb 15, 5:52 AM CST, 3 hours 15 minutes earlier. Its key messages:

  • * Rare High Risk for excessive rainfall across portions of central Kentucky today. * Heavy rain this morning through early Sunday will likely lead to widespread areal, river, and isolated flash flooding. A Flood Watch is in effect for central Kentucky and southern Indiana. * Windy, raw day on Sunday with falling temperatures and patchy light rain changing to snow. Little to no accumulation expected. * Rapidly falling temperatures into the teens could cause lingering wet surfaces to freeze Sunday night. Black ice may be possible for the Monday morning commute. * Another system is expected to bring snow on Tuesday night into Wednesday. * Once the cold weather moves in on Sunday, it will remain in the region for much of the rest of the month. Low temperatures each morning next week (starting Monday morning) will be in the teens for many locations.
Area forecast discussion, Feb 15, 5:52 AM CST, 3 hours 15 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
652 AM EST Sat Feb 15 2025

...Updated Aviation Discussion...

.KEY MESSAGES...

*  Rare High Risk for excessive rainfall across portions of central
   Kentucky today.

*  Heavy rain this morning through early Sunday will likely lead to
   widespread areal, river, and isolated flash flooding. A Flood
   Watch is in effect for central Kentucky and southern Indiana.

*  Windy, raw day on Sunday with falling temperatures and patchy
   light rain changing to snow. Little to no accumulation expected.

*  Rapidly falling temperatures into the teens could cause lingering
   wet surfaces to freeze Sunday night. Black ice may be possible
   for the Monday morning commute.

*  Another system is expected to bring snow on Tuesday night into
   Wednesday.

*  Once the cold weather moves in on Sunday, it will remain in the
   region for much of the rest of the month. Low temperatures each
   morning next week (starting Monday morning) will be in the teens
   for many locations.

&&

.SHORT TERM /THROUGH TONIGHT/...
Issued at 337 AM EST Sat Feb 15 2025

.High Risk for Excessive Rainfall Today...

A rare High Risk for excessive rainfall is outlooked across portions
of western and central Kentucky, as a significant rainfall event is
about to unfold today and tonight. Confidence remains high for this
to be a very impactful heavy rain and flooding event for the area,
with potential for life-threatening river and flash flooding. In
addition to the hydro concerns, there is also a Marginal Risk for
severe weather for tonight. We'll break down the details below.

===== Excessive Rainfall and Flooding Concerns =====

Early morning rain shower activity is moving in before sunrise,
which is being driven by a weak stationary sfc boundary and WAA due
to a strengthening LLJ out ahead of the parent shortwave trough.
Regional VAD wind profiles show 50-55kts already over the area and
around 2-3k ft. As the core of the LLJ pivots across the area today,
we'll see IVT ramp up significantly, along with PWAT values surging
to 1.3" or higher. Based on sounding climatology, our PWATs will
likely be near or exceed the daily max values in the sounding
database.

The responsible sfc low for this wave will track across the central
US today, with the stationary sfc boundary holding for much of the
day, until a warm front surges northward by the evening. Isentropic
ascent will ramp up precip production, with widespread rain expected
by the mid-morning time frame. By 18z, the hi-res CAMs have fairly
good agreement on a southwest to northeast axis of precip across the
area as the warm front begins to arrive from our south. This will
set up the corridor for training heavy rain and possible embedded
thunderstorms across much of central Kentucky.

Guidance has good agreement on QPF with the axis of heaviest
rainfall. There has been a slight southward shift with the data
overnight, but model consensus continues to highlight a broad 2-5+
inches of rain, with a narrow corridor of potentially higher
amounts, as evident by the 00z HREF LPMM, which generally follows
the BG/WKY Parkways. Some isolated locations could see 5-7 inches of
rainfall, but confidence on higher end amounts is the biggest
uncertainty. Given the current ground saturation, and higher river
levels, this considerable amount of rainfall will lead to river
flooding and areal flooding issues. If convection or higher than
anticipated rainfall rates develop, flash flooding could also
develop. The Hydrologic Discussion below goes into more details
regarding flooding concerns.

===== Marginal Risk for Severe Weather =====

As the sfc low approaches the area tonight, we will get the warm
front lifting northward, which opens the door to warm sector
instability to pose a low end risk for severe storms. The threat is
greatest across south-central Kentucky, but the hi-res CAMs have
been agreeing on a QLCS-type line of convection along the front to
pass through the area overnight. Model soundings continue to show
any instability as elevated thanks to a subtle sfc inversion.
However, the sfc low track enhances our shear ahead of the front,
which outputs eye-catching hodographs favorable for tornadoes. The
instability will be the biggest question for tonight, but the shear
will certainly be in place for strong to severe storms to develop
along the line if we can realize any sfc-based destabilization.

Any convection tonight will be right along the front. We should see
this line exiting our area between 06-09z tonight, with sfc winds
veering to a CAA NW flow behind the front.

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...
Issued at 337 AM EST Sat Feb 15 2025

Sunday - Sunday Night...

The strengthening surface low will move from eastern Ohio quickly
northeastward to New England by Sunday evening. The cold front will
finish progression through our area by mid morning with a gusty WNW
wind taking hold thereafter. Lapse rates quickly steepen, with a
mixed BL up into a 30 to 35 knot layer. As a result, expect to see
some gusts in the 30 to 40 mph through Sunday. Some low 40 mph winds
can't be ruled out, and may even have to consider a Wind Advisory if
they look to get too widespread. Overall, going to be a pretty raw
day with temperatures struggling in the 30s under cold advection.
Wind chills will be in the 20s.

Did also want to mention that soundings take on a snow shower look
through Sunday as lingering low level moisture combines with
steepening low level lapse rates. Doubt we'll see much accum given
snow falling on mild/wet surfaces. That being said, some brief
rooftop dustings seem reasonable to expect. There remains concern
for some black ice issues going into Monday morning as temperatures
drop into the mid teens and low 20s, and many lingering wet road
surfaces will likely freeze.

Monday...

Do expect quiet weather on Monday, with strong high pressure in
place. Cold temps will be the theme with highs only in the upper 20s
and 30s after a slow start and continued cold advection.

Monday Night - Thursday...

Am anomalous closed low looks to dig across the northern Plains by
mid week, and a weak clipper system ahead of that feature may impact
our area as early as Tuesday morning into the day across or northern
CWA. This first wave of snowfall wouldn't be a big deal, but could
yield some light accumulations.

A secondary shot of snow, and potentially more impactful, would then
be possible for the Wednesday into Thursday time frame as some
phasing possibly occurs between the polar and subtropical jets. An
early phase would draw more of the northern moisture plume into our
area, while a later phase would be just a glancing blow or a
complete miss to the southeast. For the moment, it does look like
some accumulations are a reasonable bet for that time frame, and
we'll have to wait for the details to work themselves out with the
phase.

Higher confidence in cold temps continues as lows each night will
mostly be in the teens to low 20s, and highs mostly in the upper 20s
and low 30s. Wednesday night/Thursday looks really cold with lows in
the upper single digits and teens, and highs the following day only
in the upper teens and low 20s

Thursday Night - Friday...

Reasonable confidence for a drier signal to end the work week as
Arctic high pressure settles back of the area. After lows in the
single digits Thursday night, highs on Friday are only expected to
be in the 20s.

&&

.AVIATION /12Z TAFS THROUGH 18Z SUNDAY/...
Issued at 651 AM EST Sat Feb 15 2025

Moderate to heavy rain is already spreading across the area this
morning, leading to the terminals to be impacted by lower cigs and
vis. Mostly MVFR flights categories right now, but do expect
continued deterioration of conditions over the next few hours. IFR
or LIFR conditions are expected at every terminal as widespread rain
blankets the entire region today. LLJ strengthens over the area,
leading to periods of LLWS mainly for BWG/LEX/RGA. There is also a
chance for storms this evening and tonight mainly for BWG, but not
confident enough to include in TAF at this time.

&&

.HYDROLOGY...
Issued at 337 AM EST Sat Feb 15 2025

2.50-5.00 inches of rain is forecast to fall across southern Indiana
and central Kentucky between today and Sunday morning. There has
been a slight southward shift of the heaviest rainfall axis compared
to yesterday, but still expecting the corridor of heaviest rainfall
to be across portions of western and central Kentucky and south of
the Ohio River.

               Forecast Precipitation      Feb 15 Record
Louisville            3.70"                3.66" in 1990
Lexington             4.34"                2.80" in 1989
Bowling Green         4.57"                1.74" in 1995

Lexington's all-time calendar day February precipitation amount is
3.10" set February 13, 1989.

With already saturated soils, and area rivers and streams continuing
to run high, this rain will make areal flood and river flood threats
increase. A Flood Watch is in effect for central Kentucky and
southern Indiana.

The river basins that stand the biggest threat of widespread minor
flooding are the Ohio, Green, Rough, Rolling Fork, Kentucky, and
Licking. In coordination with the Ohio River Forecast Center, there
are 18 river forecast points that are currently forecast to reach
flood levels in the coming days. A High Risk (level 4 of 4) for
excessive rainfall is outlooked for western and central Kentucky. A
Moderate Risk (level 3 of 4) for excessive rainfall has been
outlooked for southern IN and east-central and north-central
Kentucky by the Weather Prediction Center.

Stay up to date of the latest forecasts during this active and
impactful stretch of weather.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...Flood Watch through Sunday afternoon for KYZ023>043-045>049-
     053>057-061>067-070>078-081-082.
IN...Flood Watch through Sunday afternoon for INZ076>079-083-084-
     089>092.

&&

SHORT TERM...CJP
LONG TERM...BJS
AVIATION...CJP
HYDROLOGY...CJP
Hazardous weather outlook, Feb 15, 3:05 AM CST, 6 hours 2 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
405 AM EST Sat Feb 15 2025

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-160915-
Orange-Washington IN-Scott IN-Jefferson IN-Dubois-Crawford-Perry-
Harrison IN-Floyd-Clark IN-Hancock-Breckinridge-Meade-Ohio-Grayson-
Hardin-Bullitt-Jefferson-Oldham-Trimble-Henry-Shelby-Franklin-
Scott KY-Harrison KY-Spencer-Anderson-Woodford-Fayette-Bourbon-
Nicholas-Nelson-Washington KY-Mercer-Jessamine-Clark KY-Larue-Marion-
Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-
Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-
Russell-Cumberland-Clinton-
405 AM EST Sat Feb 15 2025 /305 AM CST Sat Feb 15 2025/

...FLOOD WATCH REMAINS IN EFFECT TODAY THROUGH SUNDAY AFTERNOON...

This Hazardous Weather Outlook is for portions of southern Indiana
and central Kentucky.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov/louisville on the
Internet for more information about the following hazards.

A Flood Watch continues for today through midday Sunday. A large
storm system is expected to drench the region with widespread 3 to
5" of rain across southern IN and central KY. Isolated higher amounts
over 5" also possible. This rain will lead to concerns for
considerable areal and river flooding, as well as flash flooding.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Windy, raw day on Sunday with falling temperatures and patchy light
rain changing to snow. Little to no accumulation expected. Winds
gusts of 35-40 mph are expected on Sunday.

Temperatures fall into the teens Sunday night, so lingering wet
spots may freeze. Black ice may be a concern for the Monday morning
commute.

Snow accumulations will be possible Tuesday night-Wednesday night.

.SPOTTER INFORMATION STATEMENT...

Spotters are asked to report instances of heavy rain and flooding
tomorrow.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

CJP

In the hours before

Local storm report, Feb 15, 8:33 AM CST, 34 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
933 AM EST Sat Feb 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 AM     Flash Flood      2 W Franklin            36.73N 86.61W
02/15/2025                   Simpson            KY   Public

            A vehicle is stuck sideways in water at
            Hatter and Russellville Roads. Fire and law
            enforcement are enroute. Report from social
            media.

&&

KDW

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 15, 5:11 AM CSTAreal Flood AdvisoryLMKAllen, Barren, Logan, Metcalfe, Monroe, Simpson and 1 more6 hr
Feb 15, 7:36 AM CSTFlash Flood WarningLMKAllen, Logan, Simpson3 hr
Feb 15, 7:56 AM CSTAreal Flood AdvisoryLMKClinton, Cumberland, Metcalfe, Monroe3 hr
Feb 15, 8:50 AM CSTAreal Flood WarningLMKAdair, Barren, Casey, Clinton, Cumberland, Logan and 4 more12 hr
Feb 15, 9:42 AM CSTFlash Flood WarningLMKButler, Logan, Warren12 hr
Feb 15, 10:23 AM CSTAreal Flood WarningLMKAdair, Boyle, Butler, Casey, Edmonson, Garrard and 8 more10 hr
Feb 15, 10:58 AM CSTFlash Flood Warning Considerable damage threatLMKAllen, Logan, Simpson11 hr
Feb 15, 11:29 AM CSTRiver Flood WarningLMKEdmonson5 days
Feb 15, 11:29 AM CSTRiver Flood WarningLMKHart4 days
Feb 15, 11:36 AM CSTRiver Flood WarningLMKWarren48 hr
Feb 15, 11:36 AM CSTRiver Flood WarningLMKWarren72 hr
Feb 15, 11:39 AM CSTRiver Flood WarningLMKOhio4 days
Feb 15, 11:44 AM CSTRiver Flood WarningLMKHardin, Nelson6 days
Feb 15, 12:17 PM CSTFlash Flood WarningLMKAdair, Barren, Casey, Marion, Metcalfe, Russell10 hr
Feb 15, 1:19 PM CSTRiver Flood AdvisoryLMKCumberland, Monroe22 hr
Feb 15, 2:47 PM CSTAreal Flood WarningLMKBoyle, Breckinridge, Clark, Garrard, Green, Hardin and 7 more7 hr
Feb 15, 3:46 PM CSTFlash Flood WarningLMKAdair, Barren, Butler, Edmonson, Grayson, Green and 6 more12 hr
Feb 15, 5:19 PM CSTRiver Flood WarningLMKGarrard, Jessamine5 days
Feb 15, 5:19 PM CSTRiver Flood WarningLMKClark, Madison5 days
Feb 15, 5:19 PM CSTRiver Flood WarningLMKGarrard, Jessamine, Mercer5 days
Feb 15, 5:45 PM CSTAreal Flood WarningLMKBullitt, Hancock, Meade5 hr

Nearby

Flash Flood Warnings in Kentucky, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.